Open Access
December, 1971 On the Continuity Properties of $L$ Functions
Stephen James Wolfe
Ann. Math. Statist. 42(6): 2064-2073 (December, 1971). DOI: 10.1214/aoms/1177693075


A necessary and sufficient condition is obtained for an $L$ function to have a continuous derivative of the $k$th order. Other results concerning the continuity properties of infinitely divisible distribution functions are also obtained.


Download Citation

Stephen James Wolfe. "On the Continuity Properties of $L$ Functions." Ann. Math. Statist. 42 (6) 2064 - 2073, December, 1971.


Published: December, 1971
First available in Project Euclid: 27 April 2007

zbMATH: 0227.60014
MathSciNet: MR305456
Digital Object Identifier: 10.1214/aoms/1177693075

Rights: Copyright © 1971 Institute of Mathematical Statistics

Vol.42 • No. 6 • December, 1971
Back to Top